# SDR 07FDEA00119

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD ELEVATOR FOUND DEEP DENT 2" BY 2" MAX DEEP .080" ON UPPER SKIN FROM STA XH 153 TO XH 158.  REPAIRED SKIN IAW SRM 57-00-01 VOL 1 FIG4 SHT 2.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER I025079/N00079 AND IAW SRM 57-00-01 VOL1 FIG 14 SHT 2.
